Approximation of classes of convolutions by linear methods of summation of Fourier series
Abstract
We consider a family of special linear methods of summation of Fourier series and establish exact equalities for the approximation of classes of convolutions with even and odd kernels by polynomials generated by these methods.Downloads
Published
25.06.1997
Issue
Section
Research articles
How to Cite
Bushev, D. M. “Approximation of Classes of Convolutions by Linear Methods of Summation of Fourier Series”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 6, June 1997, pp. 739–753, https://umj.imath.kiev.ua/index.php/umj/article/view/5059.